# SDR CA050609019

- Difficulty date: April 15, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 19,710 hours
- Engine: Allsn 250C20
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Hanger Assy
- Part number: 206040323003
- Condition: Damaged
- Location: T/R Driveshaft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNUSUAL NOISE HEARD ON SHUTDOWN.  NR 1 T/R DRIVESHAFT HANGER SUPPORT 206-030-433-007 FOUND TO HAVE ELONGATED HOLES FOR HANGER ASSY ATTACH SCREWS 206-040-323-003. THESE SCREWS WERE WORN .333 THROUGH.  NEW HANGER MOUNT, HANGER ASSY, BEARING COLLAR, DRIVESHAFT SEGMENT AND RELATED HARDWARE INSTALLED.  A/C GROUND RUN - NO VIBRATION NOTED. NO ROUGHNESS NOTED IN THE REMOVED BEARING.
